Illinois Journal of Mathematics

Strictly (co)singular operators, the Meyer-König Zeller property, and sums of Banach spaces

A. K. Snyder

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 93-102.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988807

Digital Object Identifier
doi:10.1215/ijm/1255988807

Mathematical Reviews number (MathSciNet)
MR974013

Zentralblatt MATH identifier
0661.46016

Subjects
Primary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
Secondary: 46B20: Geometry and structure of normed linear spaces 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

Citation

Snyder, A. K. Strictly (co)singular operators, the Meyer-König Zeller property, and sums of Banach spaces. Illinois J. Math. 33 (1989), no. 1, 93--102. doi:10.1215/ijm/1255988807. https://projecteuclid.org/euclid.ijm/1255988807


Export citation